To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

On the convergence of sta… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

On the convergence of stationary sequences in topology optimization

Journal article
Authors Michael Patriksson
Anton Evgrafov
Published in International Journal of Numerical Methods in Engineering
Volume 64
Issue 1
Pages 17-44
Publication year 2005
Published at Department of Mathematical Sciences, Mathematics
Pages 17-44
Language en
Links https://gup.ub.gu.se/file/57505
Subject categories Other engineering mechanics
Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?